MathSciNet Relay Station
MathSciNet bibliographic data
MR2773103 11B30
Gowers, W. T.; Wolf, J. Linear forms and higher-degree uniformity for functions on $\Bbb F^n_p$. Geom. Funct. Anal. 21 (2011), no. 1, 36–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement